Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Yeah. I went straight from using no retinol to using Tazorac .5% cream, and now my face hurts like hell. It's really red and irritated, especially around my mouth, so bad that I can't open it that wide. And I think I have a minor chemical burn on my forehead, like a blister thing. I thought I'd be safe since I have pretty oily skin, but oh well..

I stopped using the medication (and all medications until my face heals again). Is there anything I can do besides using moisturizer like crazy to accelerate the healing process?

(BTW, when I do start using my acne topicals again, I'm gonna use Differin as my retinoid v_v)

Share this post


Link to post
Share on other sites

Ahh I remember Tazorac and it was hell from day one, I used it for a couple months without any real results so in my opinion it wasn't worth at all, hope it works better for you and I know it does work for some people.

good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×